# SDR 2008UALA04290

- Difficulty date: August 13, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 59,881 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Seat 15c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY BROKEN AT SIDE OF SEAT 15C.  *S/D*  REPLACED EEL ASSY ON SEAT 15C.  OPS CHECK OKAY.
